Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 2, NWS Duluth, MN

January 3, 2021

NWS Duluth, MN issued this small craft advisory at Jan 3, 2021, 3:59 AM CST. It took effect at Jan 3, 2021, 3:29 PM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2021, 3:59 AM CST (09:59 UTC)
In effect from
Jan 3, 2021, 3:29 PM CST
Expired
Jan 4, 2021, 4:00 PM CST
In force
25 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

637 
WHUS73 KDLH 030959
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
359 AM CST Sun Jan 3 2021

LSZ141-032200-
/O.NEW.KDLH.SC.Y.0002.210104T0400Z-210104T2200Z/
Grand Marais to Taconite Harbor MN-
359 AM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt and waves 2 to 5 ft 
  expected.

* WHERE...Grand Marais to Taconite Harbor MN.

* WHEN...From 10 PM this evening to 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ147-031600-
/O.EXA.KDLH.SC.Y.0001.000000T0000Z-210103T1600Z/
Sand Island to Bayfield WI-
359 AM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft.

* WHERE...Sand Island to Bayfield WI.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-032200-
/O.EXT.KDLH.SC.Y.0001.000000T0000Z-210104T2200Z/
Grand Portage to Grand Marais MN-
359 AM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-031600-
/O.CON.KDLH.SC.Y.0001.000000T0000Z-210103T1600Z/
Port Wing to Sand Island WI-
359 AM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft.

* WHERE...Port Wing to Sand Island WI.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Huyck
6 follow-up statements
285 
WHUS73 KDLH 031601
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1001 AM CST Sun Jan 3 2021

LSZ146-147-031715-
/O.EXP.KDLH.SC.Y.0001.000000T0000Z-210103T1600Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
1001 AM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

LSZ140-040415-
/O.CON.KDLH.SC.Y.0001.000000T0000Z-210104T2200Z/
Grand Portage to Grand Marais MN-
1001 AM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ141-040415-
/O.CON.KDLH.SC.Y.0002.210104T0400Z-210104T2200Z/
Grand Marais to Taconite Harbor MN-
1001 AM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt and waves 2 to 5 ft 
  expected.

* WHERE...Grand Marais to Taconite Harbor MN.

* WHEN...From 10 PM this evening to 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
170 
WHUS73 KDLH 032118
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
318 PM CST Sun Jan 3 2021

LSZ140-040930-
/O.CAN.KDLH.SC.Y.0001.000000T0000Z-210104T2200Z/
/O.EXA.KDLH.SC.Y.0002.210104T0400Z-210104T2200Z/
Grand Portage to Grand Marais MN-
318 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...From 10 PM this evening to 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-040930-
/O.EXB.KDLH.SC.Y.0002.210104T0900Z-210104T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
318 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM CST MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI and Sand Island to 
  Bayfield WI.

* WHEN...From 3 AM to 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ141-040930-
/O.CON.KDLH.SC.Y.0002.210104T0400Z-210104T2200Z/
Grand Marais to Taconite Harbor MN-
318 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt and waves 2 to 5 ft 
  expected.

* WHERE...Grand Marais to Taconite Harbor MN.

* WHEN...From 10 PM this evening to 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
741 
WHUS73 KDLH 032129
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
329 PM CST Sun Jan 3 2021

LSZ140-040930-
/O.EXT.KDLH.SC.Y.0002.210103T2129Z-210104T2200Z/
Grand Portage to Grand Marais MN-
329 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ141-040930-
/O.CON.KDLH.SC.Y.0002.210104T0400Z-210104T2200Z/
Grand Marais to Taconite Harbor MN-
329 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt and waves 2 to 5 ft 
  expected.

* WHERE...Grand Marais to Taconite Harbor MN.

* WHEN...From 10 PM this evening to 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-040930-
/O.CON.KDLH.SC.Y.0002.210104T0900Z-210104T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
329 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CST
MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI and Sand Island to 
  Bayfield WI.

* WHEN...From 3 AM to 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
515 
WHUS73 KDLH 040400
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1000 PM CST Sun Jan 3 2021

LSZ142-143-041600-
/O.EXA.KDLH.SC.Y.0002.210104T0400Z-210104T2200Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
1000 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN and Silver Bay 
  Harbor to Two Harbors MN.

* WHEN...Until 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-041600-
/O.CON.KDLH.SC.Y.0002.000000T0000Z-210104T2200Z/
Grand Portage to Grand Marais MN-
1000 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ141-041600-
/O.CON.KDLH.SC.Y.0002.000000T0000Z-210104T2200Z/
Grand Marais to Taconite Harbor MN-
1000 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* WHAT...Southwest winds 10 to 20 kt and waves 2 to 5 ft 
  expected.

* WHERE...Grand Marais to Taconite Harbor MN.

* WHEN...Until 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-041600-
/O.CON.KDLH.SC.Y.0002.210104T0900Z-210104T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
1000 PM CST Sun Jan 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CST
MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI and Sand Island to 
  Bayfield WI.

* WHEN...From 3 AM to 4 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
437 
WHUS73 KDLH 040951
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
351 AM CST Mon Jan 4 2021

LSZ140-141-042200-
/O.CON.KDLH.SC.Y.0002.000000T0000Z-210104T2200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
351 AM CST Mon Jan 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 3 to 6 ft.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ142-143-042200-
/O.CON.KDLH.SC.Y.0002.000000T0000Z-210104T2200Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
351 AM CST Mon Jan 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft.

* WHERE...Taconite Harbor to Silver Bay Harbor MN and Silver Bay 
  Harbor to Two Harbors MN.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-042200-
/O.CON.KDLH.SC.Y.0002.000000T0000Z-210104T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
351 AM CST Mon Jan 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft.

* WHERE...Port Wing to Sand Island WI and Sand Island to 
  Bayfield WI.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Huyck
383 
WHUS73 KDLH 042200
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
400 PM CST Mon Jan 4 2021

LSZ140>143-146-147-042300-
/O.EXP.KDLH.SC.Y.0002.000000T0000Z-210104T2200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-
400 PM CST Mon Jan 4 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 3:58 AM CST, 1 minute earlier.

Area forecast discussion, Jan 3, 3:58 AM CST, 1 minute before
Area Forecast Discussion
National Weather Service Duluth MN
358 AM CST Sun Jan 3 2021

.DISCUSSION...(Today through Saturday)
Issued at 355 AM CST Sun Jan 3 2021

Quiet day on tap ahead of a cold front to arrive Monday which may
bring a wintry mix of snow, sleet, and freezing rain to the
Northland. Attention then shifts toward midweek when an area of
low pressure could produce light snow over portions of the
Northland.

A shortwave trough will move eastward across the region today and
stretched from northern Ontario through eastern North Dakota
early this morning. Near the surface, an area of low stratus over
portions of northwest Wisconsin and the I-35 corridor was
struggling to advance northward. Dense Fog Advisory remains in
effect this morning from Pine County east across our southern tier
of Wisconsin zones. Visibility at Hinckley dropped to 1/4 mile
this past hour and we expect the fog to continue to advance north
over the next few hours. One factor working against the fog
development seems to be mixing along a low-level jet which models
indicate stretched from near Alexandria to the Arrowhead and into
northwest Ontario. Recent pilot report from near Brainerd
suggested strong winds only 200 ft AGL, which would work to mix
dry air aloft into the near-surface layer. The low stratus is
expected to mix out late this morning into the afternoon over
northwest Wisconsin and adjacent areas of northeast Minnesota.
Temperatures today will be above normal with readings in the upper
20s to middle 30s.

Fog and low stratus may make a return appearance tonight as
moisture advects northward again ahead of a cold front. A higher
amplitude shortwave trough will move out of the Northern Plains
and Canadian Prairies and into Minnesota and northwest Ontario for
Monday. Surface low pressure will move across northern Manitoba
and northern Ontario with a cold front trailing south across the
Northland. Moisture is limited with this system and so there are
questions about precipitation type. Went with a mix of snow,
sleet, and freezing rain with this forecast package due to
concerns about ice crystal availability at the top of the
saturated layer. Seems like there is sufficient moisture in the
low-levels, especially over northwest Wisconsin and the I-35
corridor north into the Arrowhead. The front will move into
northwest Wisconsin Monday afternoon and by that time there should
be sufficient saturation depth to support all snow. Snow amounts
with this front will be light, generally less than one-quarter
inch. There is a small chance of a glaze of ice. With most area
roads thoroughly salted and very light precip expected, concerns
about slippery roads are minimal at this time. Temperatures Monday
will be above normal once again with readings in the low to
middle 30s.

Attention then shifts to the midweek when another upper level
trough moves into the Upper Midwest. Forecast trends have shifted
the track of the surface low farther south with the 03.00Z runs.
However, GEFS and Canadian ensemble members seem to support chance
PoPs at this time, so have kept a mention of snow in the
forecast. Should snow eventually fall from this system, amounts
are expected to be light, generally less than 2 inches.

Quiet weather then returns for the remainder of the forecast
period as the upper-level pattern becomes blocked with cutoff low
pressure over the lower Mississippi Valley. Temperatures will
remain above normal and but will gradually cool through the second
half of the week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1132 PM CST Sat Jan 2 2021

A challenging aviation forecast due to transient stratus and fog
potential. Satellite has been showing IFR skirting around TAF
sites or within the TAF doughnut. A lot of low level moisture will
continue to bring threats for IFR or lower conditions through the
overnight period and into Sunday morning. LLWS is also possible
at INL and HIB before 10Z as a weak low-level jet passes over
northern Minnesota. Sunday afternoon should return back to VFR.

&&

.MARINE...
Issued at 355 AM CST Sun Jan 3 2021

Southwest winds of 5 to 20 knots with gusts to 25 knots are
expected this morning and conditions will be hazardous to smaller
vessels from Port Wing to Bayfield, WI until around 10 AM CST.
Slightly stronger winds are possible between Grand Portage and
Isle Royale. With this forecast package we will extend the Small
Craft Advisory for Grand Marais to Grand Portage until 4 PM CST
Monday, as winds and waves look to remain strong until that time.
Added Taconite Harbor to Grand Marais starting at 10 PM CST
tonight. A cold front will move eastward across the lake on Monday
and may produce a few light snow showers or possibly some light
freezing rain for an hour or two at any one location. The pressure
gradient will relax behind the front and winds should subside
Monday night into Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  28  19  34  17 /   0  20  40   0
INL  34  25  35  14 /   0  30  10   0
BRD  30  20  36  14 /  10  40  10   0
HYR  30  18  34  15 /   0  10  30   0
ASX  33  21  36  19 /   0  10  30   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory until 10 AM CST this morning for WIZ006>009.

MN...Dense Fog Advisory until 10 AM CST this morning for MNZ038.

LS...Small Craft Advisory until 10 AM CST this morning for LSZ146-147.

     Small Craft Advisory until 4 PM CST Monday for LSZ140.

     Small Craft Advisory from 10 PM this evening to 4 PM CST Monday
     for LSZ141.

&&

DISCUSSION...Huyck
AVIATION...Wolfe/Huyck
MARINE...Huyck
Hazardous weather outlook, Jan 2, 11:43 PM CST, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
1143 PM CST Sat Jan 2 2021

MNZ025-033>038-WIZ001>004-006>009-040545-
North Cass-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton/South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron-
Burnett-Washburn-Sawyer-Price-
1143 PM CST Sat Jan 2 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Fog is expected to affect parts of the Northland tonight into
Sunday morning. A Dense Fog Advisory has been issued for Pine
County eastward into parts of northwest Wisconsin. As the night
progresses this advisory may need to be expanded further north.
Drivers are advised to use low beams when encountering dense fog.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed tonight.

MNZ010>012-018>021-026-040545-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-South Itasca-
1143 PM CST Sat Jan 2 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed tonight.

LSZ121-140>148-040545-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
1143 PM CST Sat Jan 2 2021

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Tonight

Southwest winds will strengthen into Sunday morning and lead to
building waves along parts of the North Shore. Waves from Grand
Marais to Grand Portage will build upwards of 3 to 6 feet.
Additionally, wind gusts to 25 knots will be possible along parts
of the Bayfield Peninsula and Small Craft Advisories are in
effect. Please see the latest Marine Weather Message for the
latest information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Persistent southwesterly winds across western Lake Superior may
keep waves of 3 to 6 feet in place along parts of the North Shore
for Sunday into Monday.

BJH

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.